TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Recent Advancements in Network Security for Sustainable Development

* , , , , , , , ,

* Corresponding author · click or hover a name for details

pp. i–viiVol. 27Issue 7October 2024DOI: 10.47974/JDMSC-27-7-Foreword Crossmark XML
Published Online:
15 Oct 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-27-7-Foreword
Pages:
i–vii

Abstract

The objective of this special issue titled “Recent Advancements in Network Security for Sustainable Development” is to discuss recent advancements of computer network security and to explore the network security concept for its sustainable future. The issue focuses on sustainable computing, with sub-topics covering the applications cyber physical networks, vehicular networks, IoT network security, cryptography & blockchain and quantum computing security. Additionally, the conference explored security mechanisms in the context of sustainability.
Views: 479Downloads: 120Citations: 0